# SDR UIEA2024040200233

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 98,092 hours, 16,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FORE FLAP FOUNDÂ DELAMINATED( PERFORMED REPAIR AT DELAMINATION AREA AS PER SRM 51-70-17 PAR 5.A.(1). NO FURTHER DEFECTS NOTED )
